# SDR MALA975561

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839E
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 3220 - DURING CRUISE, LEFT ENGINE FUEL TEMP ROSE TO THE RED LINE.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT FUEL HEATER.  OPS CHECK GOOD.  (M)
